So Frustrating I Must Be Sputtering

0 Replies
jstar - January 25

Ok.,I thought I was back to normal after a year of depo provera h__l when I got af last month. Not sure if I "o'ed" last month, my temps were pretty low all month. But my temps have been going crazy this month! It seems like I "o'ed" during my af just a few days ago b/c my temp spiked higher (WAY higher). Then proceeded down like they're supposed to.It could be a fluke of sorts. I dont know. But my husband and I have been pretty active since I stopped a few day ago, but af came back yesterday....Not a possibility of implatation bleeding. Too early, too heavy... I dont know what to do with my chart. Do I start another month over again? I am so confused as to how I am supposed to handle this. Has anyone ever had "o" during af? I am so frustrated!!!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?